# SDR USAA000810

- Difficulty date: June 12, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N283AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23116
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Part time: 45,953 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND T-CAP FLOORBEAM CRACKED .5 INCH, AFT SIDE STATION 520 UPPER RADIUS LBL 45.5.  INSTALLED FILLERS, CHANNELS, WEB ANGLE PER EA67383.  (M)
